# SDR ASAA2025060558799

- Difficulty date: June 5, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH FLOOR SUPPORT AT STA 947-967 RBL50 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE I.A.W. B737-900ER SRM 51-10-02, INTERCOSTAL FOUND OUT OF LIMITS, ORIGINAL THICKNESS AT DAMAGE LOCATION .200, REMAINING THICKNESS .070 PER BAC DWG 147A5660 REV-AND I.A.W. B737-900ER SRM 53-70-51-1A-1, REMOVED INTERCOSTAL I.A.W. B737-900ER SRM 51-40-02, LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL P/N 147A5660U22 P.O. 1124142.1 PER BAC DWG 147A5650 REV B AND I.A.W. B737-900ER SRM 51-40-05 & 51-40-02.
